# SDR HEEA0016398

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 205031832006P
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SUPPORT MISMANUFACTURED.  AREA THAT BUTTS TO CAP ANGLE NEEDS TO BE ONE INCH.  SUBMITTER STATED FLAT SURFACE NOT .75 INCH.
